Ibuprom Sprint Caps 200mg 10/24 caps

Indications: pain of various origins of mild to moderate severity, including: headache, toothache, muscle pain, low back pain, bone and joint pain; dysmenorrhea; fever (including influenza , colds or other infectious diseases).

Action: analgesic, antipyretic, anti-inflammatory.

Dosage: adults and children over 12 years of age: 1-2 capsules orally every 4 hours (do not use more than 6 capsules a day).

Contraindications: allergy to any component of the drug, gastric or duodenal ulcer, severe liver or kidney failure, heart failure, pregnancy, hemorrhagic diathesis, lupus erythematosus, hypertension , blood coagulation disorders, bronchial asthma, do not give to children under 12 years of age .

Composition: 1 soft capsule contains: active substance: ibuprofen 200mg and auxiliary substances: Macrogol 600, purified water, crystalline potassium hydroxide, gelatin, Anidrisorb 85/70, patent blue V 85%.

Apap 500mg, 12 tablets

Indications: headaches of various origins: headache, muscles, teeth, neuralgia, menstrual pain; fever, e.g. cold or flu

Action: analgesic, antipyretic.

Dosage: the usual dose is: adults: 1-2 tablets 3-4 times a day (maximum 8 tablets per day). Children older than 12 years: 1 tablet 3-4 times a day. At least 4 hours between each dose should be observed. Do not give to children under 12 years of age.

Composition: 1 tablet contains: active substance: paracetamol 500mg and auxiliary substances: carnabula wax, hypromellose, macragol, povidone, pregelatinised starch, croscarmellose sodium, stearic acid.

 

Apap Extra 500mg + 65mg, 10 tablets

Indications: pain of various etiologies: headache (including migraine), muscles, teeth, neuralgia, menstrual, osteoarticular, postoperative and traumatic pains. The drug relieves the symptoms of colds and flu, such as fever, sore throat, muscle and bone joint pain.

Action: analgesic, antipyretic. It contains paracetamol and caffeine as active substances. Caffeine enhances the analgesic effect of paracetamol . In addition, caffeine has a moderately stimulating effect on the central nervous system.

Dosage: adults and children over 12 years of age: 1-2 tablets every 4-6 hours (maximum 8 tablets per day).

Composition: 1 tablet contains: active substances: paracetamol 500mg, caffeine 65mg and auxiliary substances: povidone, corn starch, methyl cellulose, talc, calcium stearate. The tablet shell consists of: hypromellose 5, hypromellose 15, macrogol 3350.

Contraindications: allergy to any component of the drug, congenital deficiency of glucose-6-phosphate dehydrogenase and methaemoglobin reductase, alcoholism, severe liver or kidney failure, arrhythmia, do not use during treatment with MAO inhibitors, pregnancy, lactation, do not use in children under 12 years, bronchial asthma, hyperthyroidism, insomnia.
 

 

Polopyrine S 300mg, 20 tablets

Indications: Polopyrin S is a drug in the form of tablets intended to combat the symptoms associated with influenza and colds, and mild to moderate pain (headache, toothache, menstrual pain, joint pain ).

Action: analgesic, anti-inflammatory, antipyretic.

Dosage: adults: 1-2 tablets every 4 hours. It is not recommended to take more than 3g of the drug per day. Prophylactically in myocardial infarction: from 150 to 300mg per day.

Composition: 1 tablet contains: active substance: acetylsalicylic acid. The other ingredients are: corn starch, powdered cellulose, microcrystalline cellulose.

Contraindications: hypersensitivity to the active substance or to any of the excipients; hypersensitivity to other NSAIDs with symptoms such as bronchospasm, runny nosehay fever; bronchial asthma, chronic respiratory diseases, hay fever or swelling of the nasal mucosa, since patients with these conditions may respond to nonsteroidal anti-inflammatory drugs, asthma attacks, limited edema of the skin and mucosa (angioedema) or urticaria more often than other patients; active stomach and / or duodenal ulcer and inflammation or bleeding in the gastrointestinal tract (gastrointestinal bleeding or ulceration may occur); severe liver or kidney failure; severe heart failure; blood coagulation disorders (e.g. hemophilia, thrombocytopenia) and concomitant treatment with anticoagulants (e.g. coumarin derivatives, heparin); glucose dehydrogenase deficiency-6-phosphate; co-administration with methotrexate in doses of 15 mg weekly or higher, due to myelotoxicity; in children under 12 years of age, especially in the course of viral infections, due to the risk of Reye's syndrome; last trimester of pregnancy and breastfeeding.

 

Please check in your country if that product is legal before placing order. Otherwise you lose money. We do not take responsibility for that in this situation.

Painkillers - Ibuprom, APAP, Polopiryna

£2.20Price
Options